# SDR DALA2019082104887

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 54,166 hours, 28,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 2R ECAM SLIDE LIGHT INDICATION DOES NOT SHOW ARMED. WORKED ON GROUND FAILED AT CRUISE. INDICATES MOMENTARILY WHEN ARMING PADDLE IS PUSHED. FOUND DEBRIS IN DOOR GIRT BAR LATCH , REMOVED DEBRIS, INSPECTED DOOR NO OTHER DEFECTS FOUND. DOOR ARMING SYSTEM OPS CHK OK PER A -319 TSM 53-13-00.
